MAUDE Adverse Event Report: DEPUY SPINE INC X-MESH TORQUE DRIVER HNDL; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC X-MESH TORQUE DRIVER HNDL; MISC ORTHO SURGICAL INSTR
Model Number 288900050
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date that the torque handle was tested multiple times and it showed that it was out of tolerance.There was no patient consequence.This is report 1 of 1 (b)(4).

Brand Name
X-MESH TORQUE DRIVER HNDL
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9629249
Report Number1526439-2020-00458
Device Sequence Number11355621
Product Code LXH
UDI-Device Identifier10705034222868
UDI-Public(01)10705034222868
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288900050
Device Catalogue Number288900050
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1